UAB Digital Repository of Documents 2 records found  Search took 0.01 seconds. 
15 p, 319.5 KB Motzkin predecomposable sets / Iusem, N. (Instituto de Matématica Pura e Aplicada) ; Martínez-Legaz, Juan-Enrique (Universitat Autònoma de Barcelona. Department d'Economia i d'Història Econòmica) ; Todorov, Maxim Ivanov (Universidad de las Américas. Departmento de Actuaría y Matemáticas)
We introduce and study the family of sets in a finite dimensional Euclidean space which can be written as the Minkowski sum of a compact and convex set and a convex cone (not necessarily closed). We establish several properties of the class of such sets, called Motzkin predecomposable, some of which hold also for the class of Motzkin decomposable sets (i. [...]
2014 - 10.1007/s10898-013-0097-3
Journal of Global Optimization, Vol. 60, Núm. 4 (2014) , pp. 635–647  
33 p, 301.9 KB Some criteria for maximal abstract monotonicity / Mohebi, Hossein (Shahid Bahonar University of Kerman. Department of Mathematics) ; Martínez-Legaz, Juan-Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Rocco, Marco (University of Bergamo. Department of Mathematics, Statistics, Computer Science and Applications)
In this paper, we develop a theory of monotone operators in the framework of abstract convexity. First, we provide a surjectivity result for a broad class of abstract monotone operators. Then, by using an additivity constraint qualification, we prove a generalization of Fenchel's duality theorem in the framework of abstract convexity and give some criteria for maximal abstract monotonicity. [...]
2012 - 10.1007/s10898-011-9671-8
Journal of Global Optimization, Vol. 53, Núm. 2, pp. 137–163 (2012)  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.